The weight and power of $H$-closed spaces
Doklady Akademii Nauk, Tome 138 (1961) no. 6, pp. 1295-1297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_6_a11,
author = {I. I. Parovichenko},
title = {The weight and power of $H$-closed spaces},
journal = {Doklady Akademii Nauk},
pages = {1295--1297},
year = {1961},
volume = {138},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_6_a11/}
}
I. I. Parovichenko. The weight and power of $H$-closed spaces. Doklady Akademii Nauk, Tome 138 (1961) no. 6, pp. 1295-1297. http://geodesic.mathdoc.fr/item/DAN_1961_138_6_a11/